# SDR SWAA2022042088217

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 949; RBL 26.5; WL 208. / [01] REMOVED AFT LAV FLOOR MOUNT BS 947 RBL 25 IAW SRM 51-40-02-0G-0.;[02] VERIFIED APPLICABILITY OF SRM 53-70-15-1A-1;[03] REMOVED CORROSION ON FLOOR SUPPORT BS 949 RBL 26.5 WL 208 AT EDGE REMOVED MATERIAL 0.10' FOUND TO BE OUT OF LIMITS IAW BOEING DWG 147A5650 AND SRM 53-70-51-1A-1.;[04] VERIFIED CORRECTIVE ACTIONS 2 AND 3.;[05] REMOVED; LOCATED AND DRILLED NEW FLOOR SUPPORT STA 949 - STA 961 RBL 26.5 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5650;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 5 AND 6. OK TO INSTALL;[08] INSTALLED NEW FLOOR SUPPORT STA 949 - STA 961 RBL 26.5 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5650;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED COMPLETE;[11] CHANGED CORRODED ELEMENT PART NUMBER FROM 147A5660U3 TO 147A5660-3
